# SDR CA120207003

- Difficulty date: February 7, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350B
- Aircraft time: 8,195 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Bracket
- Condition: Detached
- Location: Tail Boom
- Part time: 8,195 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) VERTICAL STABILIZER ASSY,UPPER WAS INSPECTED DURING A 600 HRS SCHEDULED INSPECTION AND FOUND THAT THE INTERNAL WIRING HARNESS TUBE HOLDER STEEL BRACKET WAS DETACHED FROM THE STRUCTURE AND RUBBED AGAINST THE MAIN SPAR CAUSING EXCESSIVE WEAR THROUGH THE SPAR.
